MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X46MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X46MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Patient Problem/Medical Problem (2688)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 110024465 ¿ g7 dual mobility liner ¿ 919620; 010000706 ¿ g7 shell ¿ 6455977; 00811400410 ¿ femoral stem ¿ 63051144; 00877502803 ¿ biolox delta head ¿ 2947385.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for the investigation as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-00529.
 
Event or Problem Description
It was reported that patient underwent a right hip revision approximately 10 months post implantation due to dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
Reported event was unable to be confirmed due to limited information provided by the customer.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ACT ARTIC E1 HIP BRG 28X46MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9677576
Report Number0001825034-2020-00528
Device Sequence Number11540171
Product Code LPH
UDI-Device Identifier00880304485068
UDI-Public00880304485068
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161190
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2023
Device Model NumberN/A
Device Catalogue NumberEP-200152
Device Lot Number399500
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer06/02/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;